Bulletin of the American Mathematical Society

Infinite regions in geometry

Edwin Bidwell Wilson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 21, Number 2 (1914), 73-82.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183422938

Mathematical Reviews number (MathSciNet)
MR1559564

Zentralblatt MATH identifier
45.0781.01

Citation

Wilson, Edwin Bidwell. Infinite regions in geometry. Bull. Amer. Math. Soc. 21 (1914), no. 2, 73--82. https://projecteuclid.org/euclid.bams/1183422938


Export citation

See also

  • Cited work: Maxime Bôcher. The infinite regions of various geometries. Bull. Amer. Math. Soc., Volume 20, Number 4 (1914), 185--200.